Bernstein-Gelfand-Gelfand resolution for arbitrary Kac-Moody algebras.
Mathematische Annalen, Tome 286 (1990) no. 1-3, pp. 709-730
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1990__286_1-3_164660,
author = {Shrawan Kumar},
title = {Bernstein-Gelfand-Gelfand resolution for arbitrary {Kac-Moody} algebras.},
journal = {Mathematische Annalen},
pages = {709--730},
year = {1990},
volume = {286},
number = {1-3},
zbl = {0703.17016},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__286_1-3_164660/}
}
Shrawan Kumar. Bernstein-Gelfand-Gelfand resolution for arbitrary Kac-Moody algebras.. Mathematische Annalen, Tome 286 (1990) no. 1-3, pp. 709-730. http://geodesic.mathdoc.fr/item/MAN_1990__286_1-3_164660/